hi! i am currently talking accutane for the second time in my life. i took it at 15 for acne and had absolutely no dangerous side effects...only the expected side effects of dry skin and eyes, cracking lips. all of them were manageable, and now at 31, i have no residual effects from taking it. i am on my second round of accutane because my acne has come back. my dermatologist told me that about 25% of people who take it need another round later in life, particularly if you took it earlier than 17-19 like i did. if you decide to take accutane, since you are female, your dermatologist will be required to follow your case extremely closely while you're taking the medication, so if there are any issues, your doctor will help you. but even with that said, serious reactions are quite rare. all medications have POTENTIAL side effects, but that does not mean you will have them. i try to keep in my mind that my doctor recommends treatments that he knows have greater benefits than risks...in my experience, the benefits of accutane have far outweighed any risks.